# SDR CALA2024081902235

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 78,622 hours, 28,762 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20633000
- Condition: Failed
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INSIDE MAIN BRAKE WEAR INDICATOR WORN BEYOND LIMITS FOUND # 3 MAIN LANDING GEAR BRAKE ASSY WITH ONE BRAKE ROTOR COMPLETELY MISSING / SHATTERED.   REMOVED AND REPLACED BRAKE ASSY , INSPECTED AXEL WITH NO DAMAGE NOTED .PER AMM 32-41-41.
